# SDR QXEA200400746

- Difficulty date: November 8, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 7,074 hours, 5,265 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND WING UPPER SURFACE TRAILING EDGE APPEARS CRACKED, RIGHT HAND INBOARD END OF INBOARD MULTIFUNCTION SPOILER.  REPAIRED IAW CRJ 700 MM 29-10-00-870-801-A01, SRM 51-42-06 AND SRM 51-41-21.
